Uniqueness of the optimal control for a Lotka-Volterra control problem with a large crowding effect
ESAIM: Control, Optimisation and Calculus of Variations, Volume 2  (1997), p. 1-12
@article{COCV_1997__2__1_0,
     author = {G\'amez, J. L. and Montero, J. A.},
     title = {Uniqueness of the optimal control for a Lotka-Volterra control problem with a large crowding effect},
     journal = {ESAIM: Control, Optimisation and Calculus of Variations},
     publisher = {EDP-Sciences},
     volume = {2},
     year = {1997},
     pages = {1-12},
     zbl = {0868.49004},
     mrnumber = {1440076},
     language = {en},
     url = {http://www.numdam.org/item/COCV_1997__2__1_0}
}
Gámez, J. L.; Montero, J. A. Uniqueness of the optimal control for a Lotka-Volterra control problem with a large crowding effect. ESAIM: Control, Optimisation and Calculus of Variations, Volume 2 (1997) , pp. 1-12. http://www.numdam.org/item/COCV_1997__2__1_0/

[1] H. Amann: Fixed points equations and nonlinear eigenvalue problems in ordered banach spaces, SIAM review, 18, 4, October 1976, 620-709. | MR 415432 | Zbl 0345.47044

[2] H. Berestycki and P.L. Lions: Some applications of the method of super and subsolutions, Lect. Not. Math., 782, Springer-Verlag, 1980, 16-42. | MR 572249 | Zbl 0433.35023

[3] J. Blat and K.J. Brown: Bifurcation of steady-state solutions in predator-prey and competition systems, Proc. of the Roy. Soc. Edinburg, 97, 1984, 21-34. | MR 751174 | Zbl 0554.92012

[4] A. Cañada, J.L. Gámez and J.A. Montero: An optimal control problem for a nonlinear elliptic equation arising from population dynamics, in Calculus of Variation, Applications and Computations, Longman, Pitman Research Notes in Mathematics Series, C. Bandle, J. Bemelmans, M. Chipot, J. Saint Jean Paulin and I. Shafrir, editors, 326, 1995, 35-40. | MR 1419332 | Zbl 0828.49006

[5] A. Cañada, J.L. Gámez and J.A. Montero: Study of a nonlinear optimal control problem for diffusive Volterra-Lotka equations, to appear.

[6] D. Gilbarg and N.S. Trudinger: Elliptic Partial Differential Equations of Second Order, 2nd Edition, Springer-Verlag, Berlin, 1983. | MR 737190 | Zbl 0562.35001

[7] P. Hess: Periodic-parabolic boundary value problems and posuivity, Longman Group U.K. Limited, 1991. | MR 1100011 | Zbl 0731.35050

[8] F. He, A. Leung and S. Stojanovic: Periodic optimal control for parabolic Volterra-Lotka type equations, Math. Methods Appl. Sci., 18, 1995, 127-146. | MR 1311374 | Zbl 0818.49002

[9] A. Leung: Systems of nonlinear partial differential equations, The Netherlands, Kluwer Acacemic Publishers, 1989. | MR 1621827 | Zbl 0691.35002

[10] A. Leung and S. Stojanovic: Direct methods for some distributed games, Diff. and Int. Eqns., 3, 1990, 1113-1125. | MR 1073061 | Zbl 0722.90093

[11] A. Leung and S. Stojanovic: Optimal control for elliptic Volterra-Lotka equations, J. Math. Anal. Appl., 173 1993, 603-619. | MR 1209343 | Zbl 0796.49005

[12] L. Li and R. Logan: Positive solutions to general elliptic competition models, Diff. and Int. Eqns., 4, 1991, 817-834. | MR 1108062 | Zbl 0751.35014

[13] S. Stojanovic: Optimal damping control and nonlinear elliptic Systems, SIAM J. Control Optim., 29, 1991, 594-608. | MR 1089146 | Zbl 0742.49017

[14] J. Smoller: Shock waves and reaction-diffusion equations, NewYork, Springer, 1983. | MR 688146 | Zbl 0508.35002